Review of "G. Paun, On Nebesky $\xi$-grammars, Bull. Math. Soc. Sci. Roumanie (N.S.) 34(82) (1990) 335-342"

Share/Save/Bookmark

Asveld, P.R.J. (1995) Review of "G. Paun, On Nebesky $\xi$-grammars, Bull. Math. Soc. Sci. Roumanie (N.S.) 34(82) (1990) 335-342". [Book Review]

[img]
Preview
PDF
45Kb
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/66025
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page